# SDR 2008UALA00259

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 32,928 hours, 9,437 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T581410
- Condition: Cracked
- Location: Bs 246
- Part time: 32,928 hours, 9,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 CABIN FLOORBEAM AT RBL 11.53 HAS CRACKED VERTICAL STIFFENER FWD SIDE OF FLOORBEAM.  REMOVED AND REPLACED STIFFENER.  ACFT REPAIRED AND OK FOR SERVICE.
